# SDR AALA20110513AFW04

- Difficulty date: May 10, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 94,074 hours, 15,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD CARGO DOOR CUTOUT LOWER SILL SAFE STRAP 143T8204-2.  REMOVE CORROSION PER SRM 51-10-02 AND ACCOMPLISH HFEC AND OPEN HOLE HFEC INSPECTION.  ACCOMPLISHED REPAIR PER EA 016755.
